Table of Contents
ISRN Computational Mathematics
Volume 2012 (2012), Article ID 924839, 10 pages
http://dx.doi.org/10.5402/2012/924839
Research Article

A New 5-Point Ternary Interpolating Subdivision Scheme and Its Differentiability

Department of Mathematics, The Islamia University of Bahawalpur, Bahawalpur 63100, Pakistan

Received 25 July 2012; Accepted 18 September 2012

Academic Editors: L. Hajdu, L. Pan, and Q.-W. Wang

Copyright © 2012 Ghulam Mustafa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ghulam Mustafa, Jayyada Irum, and Mehwish Bari, “A New 5-Point Ternary Interpolating Subdivision Scheme and Its Differentiability,” ISRN Computational Mathematics, vol. 2012, Article ID 924839, 10 pages, 2012. doi:10.5402/2012/924839